# SDR CA970910011

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Low Pitch Stop
- Condition: Mis Adjusted
- Location: Prop
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT NOT GETTING FULL RPM. PROPELLER AND GOVERNOR REMOVED FOR BENCH CHECK. GOVERNOR SET CORRECTLY. PROPELLER WAS SET TOO HIGH PREVIOUS SETTING, INCORRECT REFERENCE STATIONS WERE USED.
